# SDR GUUA94732041211A

- Difficulty date: April 12, 2011
- Submitted: April 18, 2011
- Operation: Air carrier
- Aircraft: N69547
- Make and model: Beech 1900D
- Aircraft serial: UE189
- Aircraft time: 29,696 hours, 36,878 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Chafed
- Location: Mlg Warning Horn
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT: 9294 ON DESCENT GEAR WARNING HORN COULD NOT BE SILENCED.  REPLACED PCB A119 AND REPLACED FOUR INCH SECTION OF CHAFED WIRE G35A22 OPERATIONAL CHECK GOOD.
